# SDR ASAA2015111914016

- Difficulty date: November 19, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526913
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME BS 727B IS CRACKED B/T STR 8R AND 9R.  ACFT GROUNDED.  REPAIRED CABIN FRAME BS 727B, STR 8R AND 9R IAW T/C AD20062609-400-53-107, FIG 2.
